# SDR HEEA079578

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2777D
- Make and model: Bell 206L-1
- Aircraft serial: 45299
- Aircraft time: 21,430 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Part serial: 1069709
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS RECEIVER SELECTOR KNOB NOT WORKING PROPERLY. FOUND MSG AND NRST BUTTONS INTERMITTENT AND HAD NO DETENT WHEN PRESSED.  CLEANED ALL KEYPAD BUTTON SWITCHES AND REALIGNED BUTTONS AND SWITCHES.  REPAIRED.  BENCH CHECK GOOD.
